| Model Number |
C4121 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure performed: unknown.Detailed description of event: material pad inside the grasper started to fray.Another product was opened.Additional information received via email from [name] on 26aug2020: received 3 pictures of unit device patient status: patient is fine and completely unaffected.Type of intervention: product was replaced with another.
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the latis of the grasper pad was frayed.The latis weld was inspected and there were no signs of a manufacturing defect.Based on the condition of the returned unit, the reported event was caused by a broken latis weld, which occurred while the device was being used.Applied medical is unable to determine the root cause of the broken latis weld based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
Event or Problem Description
Procedure performed: unk material pad inside the grasper started to fray.Another product was opened.Additional information received via email from customer relations, [name] on 26aug2020: received 3 pictures of unit device.Intervention: product was replaced with another.Patient information: patient is fine, and completely unaffected.